# SDR UIEA200200059

- Difficulty date: October 25, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- Engine: Pwa JT9D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B070021
- Condition: Corroded
- Location: Fuselage
- Part time: 85,585 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT "C" CHECK, FOUND CORROSION BETWEEN OUTER SKIN, DOUBLER AND TRIPLER AT BS 1960 STR 42 RT, LOCATED AT THE AFT LOWER CORNER CUTOUT OF THE AFT LOWER LOBE COMPARTMENT DOOR.  NO LEVEL DECLARED BUT CORROSION CONSIDERED LOCAL.  OUTER SKIN, DOUBLER AND TRIPLER TRIMMED AWAY.  PERFORMED E/C OPEN HOLE INSPECTION AND SURFACE INSPECTION OF CUTOUTS TO ENSURE A CRACK FREE CONDITION.  NO DEFECTS FOUND.  FABRICATED FILLERS, DOUBLER AND TRIPLER.  TREATED AND PRIME PAINTED IAW SRM.  INSTALLED FASTENERS IAW SRM WET WITH BMS 5-95 SEALANT.  REPAIR IS TIME LIMITED FOR 12 MONTHS PENDING DETERMINATION OF ALTERNATE INSPECTION PROCEDURES IAW SSI.
